Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weakly starlike meromorphic univalent functions. II


Author: Albert E. Livingston
Journal: Proc. Amer. Math. Soc. 62 (1977), 47-53
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1977-0435376-X
MathSciNet review: 0435376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A function $ f(z)$ is said to be meromorphic weakly starlike if it has the form $ f(z) = - \rho zF(Z)/(z - \rho )(1 - \rho z)$ for $ 0 < \rho < 1$ where $ F(z)$ is a member of $ {\Sigma ^\ast}$, the class of meromorphic, normalized starlike univalent functions. The coefficients of the power series expansion in $ \vert z\vert < \rho $ of a meromorphic weakly starlike function are studied. The integral means of such functions are also discussed.


References [Enhancements On Off] (What's this?)

  • [1] J. Clunie, On meromorphic schlicht functions, J. London Math. Soc. 34 (1959), 215-216. MR 21 #5737. MR 0107009 (21:5737)
  • [2] J. Clunie and P. L. Duren, An arclength problem for close-to-convex functions, J. London Math. Soc. 39 (1964), 757-761; Addendum, ibid. 41 (1966), 181-182. MR 30 #241; 32 #7725. MR 0190312 (32:7725)
  • [3] A. W. Goodman, Functions typically real and meromorphic in the unit circle, Trans. Amer. Math. Soc. 81 (1956), 92-105. MR 17, 724. MR 0075299 (17:724e)
  • [4] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1959. (For review of 2nd ed., 1952, see MR 13, 727.) MR 0046395 (13:727e)
  • [5] J. Hummel, Extremal properties of weakly starlike p-valent functions, Trans. Amer. Math. Soc. 130 (1968), 544-551. MR 36 #5332. MR 0222280 (36:5332)
  • [6] -, The coefficients of starlike functions, Proc. Amer. Math. Soc. 22 (1969), 311-315. MR 40 #4440. MR 0251209 (40:4440)
  • [7] J. A. Jenkins, On a conjecture of Goodman concerning meromorphic univalent functions, Michigan Math. J. 9 (1962), 25-27. MR 24 #A2017. MR 0132170 (24:A2017)
  • [8] R. J. Libera and A. E. Livingston, Weakly starlike meromorphic univalent functions, Trans. Amer. Math. Soc. 202 (1975), 181-191. MR 50 #13482. MR 0361036 (50:13482)
  • [9] W. Rudin, Real and complex analysis, 2nd ed., McGraw-Hill, New York, 1974. MR 0344043 (49:8783)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0435376-X
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society